MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 2 additional reocclusion complaints in which 1 is associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 33 months after the index procedure, the patient¿s left mid sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer's report number is 3006513822-2017-00175.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 33 months after the index procedure, the patient¿s left mid sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.However, the cec adjudicated the study device relationship to be possibly related to the event of reocclusion.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer's report number is 3006513822-2017-00175.
 
Additional Manufacturer Narrative
The event description had the following statement added "however, the cec adjudicated the study device relationship to be possibly related to the event of reocclusion." conclusion the conclusion had the following statement added "however, the cec adjudicated the study device relationship to be possibly related to the event of reocclusion." the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 2 additional reocclusion complaints in which 1 is associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.However, the cec adjudicated the study device relationship to be possibly related to the event of reocclusion.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6867176
Report Number3006513822-2017-00176
Device Sequence Number656198
Product Code ONU
UDI-Device Identifier00801741088681
UDI-Public(01)00801741088681
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number9004
Device Catalogue Number9010413600100
Device Lot NumberGFXK2048
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight62